MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number AT75166
Medical Device Problem Codes Retraction Problem (1536); Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned for this one reported complaint.The company is still investigating the issue at this time.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the events indicated that model at75166 allegedly ruptured and had retraction issues.This report was received from one source.The device was used inside the patient with no reported injury.The patient involved was as (b)(6) year-old female, of (b)(6) lbs.
 
Additional Manufacturer Narrative
H10: the device history records have been reviewed with special attention to the raw materials, subassemblies, manufacturing process, and quality control testing.This lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.The device was returned for evaluation.The device was inflated during functional testing and water was seen exiting from the balloon.The fibers were removed, and a partial circumferential rupture was identified.Therefore, the investigation is confirmed for a circumferential rupture.However, the investigation is inconclusive for the reported retraction issue as further functional testing was not viable, due to the rupture.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model at75166 allegedly ruptured and had retraction issues.This report was received from one source.The device was used inside the patient with no reported injury.The patient involved was as sixty year-old female, of 115 lbs.

Brand Name
ATLAS PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8516069
Report Number2020394-2019-00316
Device Sequence Number11157069
Product Code LIT
UDI-Device Identifier00801741062476
UDI-Public(01)00801741062476
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberAT75166
Device Catalogue NumberAT75166
Device Lot NumberGFCU3702
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/15/2019
Supplement Report FDA Received Date07/23/2019
Patient Sequence Number1